Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RavNouS

Eyes Tearing from topical products

Whenever I apply any kind of topical solution to the skin on my face, my eyes tear horribly all day, it takes up to atleast 2 - 3 days for the tearing to go away completely, even tho I stopped applying the product(s) all together. I was wondering if this has happened to anyone else? is there a known solution? I am very careful when it comes to applying these products near my eyes.

Share this post


Link to post
Share on other sites

What solution is it? Does it have alcohol? It could be fumes from the topical.

Share this post


Link to post
Share on other sites

I agree with you both, I believe the fumes are the cause of my problem, but what can I do to prevent this from happening? I try not to apply the topical too close to my eyes, and make sure that I rub it in very firmly. I've recently used Bio-Oil both in the morning and at night and this continues to happen.... its incredibly annoying....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×